# SDR V0XR20130401J0186

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 27,592 hours, 21,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12062044003
- Condition: Chafed
- Location: Zone 200
- Part time: 27,592 hours, 21,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L IS CHAFED AT FRAME 20.   BLENDED OUT DAMAGE IAW SRM 51-10-03, NDT PERFORMED,  NO DEFECTS NOTED, ALODINED DAMAGED AREA, FABRICATED REPAIR, ALODINED AND PRIMED FABRICATED PARTS,  INSTALLED NEW FABRICATED REPAIR, DOUBLER.   CLASSIFIED AS A MAJOR.
